Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 9

Bulletin of Mathematical Sciences and Applications

Volume 9
See as eBook
P. 1

Tripled Fixed Point Theorems in Partially Ordered Spaces Using a Control Function

Authors: Savitri, Nawneet Hooda

Citation: Savitri and N. Hooda, "Tripled Fixed Point Theorems in Partially Ordered Spaces Using a Control Function", Bulletin of Mathematical Sciences and Applications, Vol. 9, pp. 1-10, 2014

P. 11

Static Deformation due to a Long Tensile Fault of Finite Width in an Isotropic Half-Space Welded with an Orthotropic Half-Space

Authors: Yogita Godara, Ravinder Kumar Sahrawat, Mahabir Singh

Citation: Y. Godara et al., "Static Deformation due to a Long Tensile Fault of Finite Width in an Isotropic Half-Space Welded with an Orthotropic Half-Space", Bulletin of Mathematical Sciences and Applications, Vol. 9, pp. 11-26, 2014

P. 27

Locating Equitable Domination and Independence Subdivision Numbers of Graphs

Authors: P. Sumathi, G. Alarmelumangai

Citation: P. Sumathi and G. Alarmelumangai, "Locating Equitable Domination and Independence Subdivision Numbers of Graphs", Bulletin of Mathematical Sciences and Applications, Vol. 9, pp. 27-32, 2014

P. 33

Magic Graphoidal on Class of Trees

Authors: A. Nellai Murugan

Citation: A. N. Murugan "Magic Graphoidal on Class of Trees", Bulletin of Mathematical Sciences and Applications, Vol. 9, pp. 33-44, 2014

P. 45

Particle Knots in Toric Modular Space

Authors: J.A. de Wet

Citation: J.A. de Wet "Particle Knots in Toric Modular Space", Bulletin of Mathematical Sciences and Applications, Vol. 9, pp. 45-48, 2014

P. 49

Common Fixed Point Theorem in Semi-Metric Space with Compatible Mapping of Type (E)

Authors: U. Rajopadhyaya, K. Jha, M. Imdad

Citation: U. Rajopadhyaya et al., "Common Fixed Point Theorem in Semi-Metric Space with Compatible Mapping of Type (E)", Bulletin of Mathematical Sciences and Applications, Vol. 9, pp. 49-52, 2014

P. 53

A Delay Differential Equation Model of HIV Infection, with Therapy and CTL Response

Authors: B. El Boukari, N. Yousfi

Citation: B. El Boukari and N. Yousfi, "A Delay Differential Equation Model of HIV Infection, with Therapy and CTL Response", Bulletin of Mathematical Sciences and Applications, Vol. 9, pp. 53-68, 2014

P. 69

Strongly Connectedness in Closure Space

Authors: U.D. Tapi, Bhagyashri A. Deole

Citation: U.D. Tapi and B. A. Deole, "Strongly Connectedness in Closure Space", Bulletin of Mathematical Sciences and Applications, Vol. 9, pp. 69-71, 2014

P. 72

On Conformal Mapping in the Quasi-Einstein Manifolds

Authors: Prasanta Dhair, Sanjib Kumar Jana

Citation: P. Dhair and S. K. Jana, "On Conformal Mapping in the Quasi-Einstein Manifolds", Bulletin of Mathematical Sciences and Applications, Vol. 9, pp. 72-78, 2014

P. 79

Continuity of Partially Ordered Soft Sets via Soft Scott Topology and Soft Sobrification

Authors: A.F. Sayed

Citation: A.F. Sayed "Continuity of Partially Ordered Soft Sets via Soft Scott Topology and Soft Sobrification", Bulletin of Mathematical Sciences and Applications, Vol. 9, pp. 79-88, 2014